# SDR CALA2025120811926

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 48,672 hours, 5,900 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614556
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INSPECTION ON THE RT WING I/B FIXED TRAILING EDGE AUX D RIB.  REPAIRED  RT WING I/B FIX T/E AUX D-RIB ASSEMBLY UPPER O/B FLANGE REPAIR IAW ECRA 5733-01054 REV A VERIFIED ECRA 5733-01054 IS ACCOMPLISHED IN ITS ENTIRETY TO BE DIPPED PER PART 1 INTERIM REPAIR INSTRUCTIONS. DIP CREATED DUE TO ACCOMPLISH INSPECTION ON THE RH WING I/B FIXED TRAILING EDGE AUX D RIB REPAIR PER THE LATEST REVISION OF ECRA 5733-01054 PART 2.
